An improvement of Ky Fan theorem for matrix eigenvalues

被引:4
|
作者
Li, HB [1 ]
Huang, TZ [1 ]
机构
[1] Univ Elect Sci & Technol China, Sch Appl Math, Chengdu 610054, Peoples R China
基金
中国国家自然科学基金;
关键词
Ky Fan theorem; eigenvalue; inclusion region; nonnegative matrix;
D O I
10.1016/j.camwa.2004.07.019
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Some improvements of a Ky Fan theorem are presented for matrix eigenvalue inclusion problems. Subsequently, we investigate the relationships between K-0 (A), the union of Ky Fan theorem sets, S(A), the union of the Theorem 2.1 sets, and K-1(A), the union of the Theorem 2.2 sets, for eigenvalue inclusions of an n x n complex matrix A. If a(A) denotes the spectrum of A, we show that sigma (A) subset of S (A) subset of K-1 (A) subset of K-0 (A) is valid for any weakly irreducible n x n complex matrix A with n >= 2. (c) 2005 Elsevier Ltd. All rights reserved.
引用
收藏
页码:789 / 803
页数:15
相关论文
共 50 条
  • [1] An improvement on Ky Fan's theorem of matrix eigenvalues
    Li, LL
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1998, 279 (1-3) : 111 - 117
  • [2] Another Improvement on Ky Fan's Theorem of Matrix Eigenvalues and Its Application
    Liu, Xiuhong
    [J]. PROCEEDINGS OF THE THIRD INTERNATIONAL WORKSHOP ON MATRIX ANALYSIS AND APPLICATIONS, VOL 2, 2009, : 100 - 104
  • [3] Wielandt and Ky-Fan theorem for matrix pairs
    Nakic, I
    Veselic, K
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2003, 369 : 77 - 93
  • [4] On Ky Fan's result on eigenvalues and real singular values of a matrix
    Tam, Tin-Yau
    Yan, Wen
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2015, 468 : 3 - 17
  • [5] On a Fixed Point Theorem of Ky Fan
    Francesco S. De Blasi
    Pando Gr. Georgiev
    [J]. Acta Mathematica Sinica, 2002, 18 : 363 - 374
  • [6] SIMPLE PROOF OF A THEOREM OF KY FAN
    SEHGAL, VM
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1977, 63 (02) : 368 - 369
  • [7] On a Fixed Point Theorem of Ky Fan
    DE BLASI Francesco S.
    GEORGIEV Pando Gr.
    [J]. Acta Mathematica Sinica,English Series, 2002, 18 (02) : 363 - 374
  • [8] A NOTE ON FAN,KY MINIMAX THEOREM
    JOO, I
    STACHO, LL
    [J]. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1982, 39 (04): : 401 - 407
  • [9] On a fixed point theorem of Ky Fan
    De Blasi, FS
    Georgiev, PG
    [J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 18 (02) : 363 - 374
  • [10] On Ky Fan's section theorem
    Wu, X
    Li, F
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1998, 227 (01) : 112 - 121